Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1974, Issue 265

Issues

Loewy series of modules.

Thomas S. Shores
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1974.265.183

About the article

Published Online: 2009-12-09

Published in Print: 1974-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1974, Issue 265, Pages 183–200, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1974.265.183.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Alberto Facchini and Mai Hoang Bien
Communications in Algebra, 2015, Volume 43, Number 6, Page 2293
[2]
Alberto Facchini and Luigi Salce
Communications in Algebra, 1990, Volume 18, Number 2, Page 499
[3]
Thomas S. Shores
Communications in Algebra, 1989, Volume 17, Number 3, Page 691
[4]
Victor Camillo and Mohamed F. Yousif
Communications in Algebra, 1989, Volume 17, Number 1, Page 165

Comments (0)

Please log in or register to comment.
Log in